Recently I was put on Bystolic, to be taken at night. After the first tablet my blood pressure was 130/69 and has remained that since the beginning. I am precribed Hyzaar 100-12 for my B/P in the morning and it averages anywhere from 160/85 to 185/90. What is causing this and what should I do to bring the morning reading down? I am asking you because I need a second opinion.
I'm wondering if you have had any side effects from the Bystolic taken at night. I just started on it and it's been great except that I'm having trouble with diarrhea, which appears to be from this pill. I have beent taking it right after dinner, and I'm wondering if that's my problem. I also take Micardis at bed. Then during the day Sular and Furosemide.
I don't have any ideas for your morning problem, but I'd really like to know about side effects, if any from the Bystolic. It has worked so well otherwise that I sure don't want to give it up. I came off Toporol and then Lopressor...both caused me some major night time problems. thank you for any help you can give me
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.